# SDR SWIA200617594

- Difficulty date: November 15, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 16,187 hours, 13,558 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY BRACKET CRACKED APPROX 18" ABOVE APU EXHAUST BELLOWS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R75287-7 ANGLE IAW CRJ200 SRM 51-42-00.
